CyberKnife Patient Support Group  

Welcome to the CyberKnife® Patient Support Group forum!
Please post your medical questions into the "Ask the Doctors" section to communicate with doctors whom are skilled users of CyberKnife. CPSG claims no liability for nor endorses any medical opinions or advice given by doctors on this site. Doctors participating on this board are all volunteers and are not financially compensated in any way.
For more information visit About the Doctors.

Click here to read a welcome message from John R. Adler, Jr., MD

  HomeLog InRegisterCommunity CalendarSearch the ForumHelp
   
CyberKnife® Patient Support Group > Ask the Doctors > FAQ > QUESTION ABOUT SYMPTOMS  Forum Quick Jump
 
New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> | Show Newest Post First ]

teri0509
Registered Member

Email Address Not AvailablePersonal Homepage Not AvailablePrivate Messaging Not AvailableAIM Not AvailableICQ Not AvailableY! Not AvailableMSN Not Available
Date Joined Mar 2006
Total Posts : 5
 
   Posted 4/13/2006 5:52 PM (GMT -8)    Quote This PostAlert An Admin About This Post.
FINISHED CYBERKNIFE TREATMENT LAST FRIDAY. CURRENTLTY WEANING OFF DECADRON BUT IT HAS BEEN 7 DAYS AND I HAVE NOT REALLY FELT LIKE MYSELF SINCE THE NEXT TO LAST TREATMENT.(TOTAL OF 5 FOR MENINGIOMA)> jUST WIERD FEELINGS IN HEAD, LIPS TOUNGE, TASTE NOT THE SAME AND AT A CLAMMY FEELING AT TIMES. fEELING REALLY WIPED OUT AT TIMESAND AM NOT SURE IF THIS IS NORMAL FROM STEROIDS, OR THE TREATMENT ITSELF WHICH I WAS TOLD THAT I REALLY WOULDN’T HAVE ANY PROBLEMS FROM.

THANKS IN ADVANCE FOR ANY INFO AND IF I SHOULD BE CONCERNED
Back to Top
 

Jerome J. Spunberg, M.D.
Registered Member

Email Address Not AvailablePersonal Homepage Not AvailablePrivate Messaging Not AvailableAIM Not AvailableICQ Not AvailableY! Not AvailableMSN Not Available
Date Joined Feb 2006
Total Posts : 494
 
   Posted 4/13/2006 7:51 PM (GMT -8)    Quote This PostAlert An Admin About This Post.
It is normal to feel fatigued after treatment for a few days, but I think your symptoms may well be related to you corticosteroids. People experience strange feelings on Decadron, such as insomnia, restlessness, and irritability. In any case, your symptoms will likely improve with time and as you are weaned off. If you are not feeling better soon, please get in touch with your physicians and have them evaluate your condition.


Jerome J. Spunberg, M.D., FACR, FACRO
Cyberknife Center Of Palm Beach
jspunberg@radiationoncologyinstitute.com
(561) 799-2828

Radiation Oncology Institute
10335 N. Military Trail, Suite C
Palm Beach Gardens, FL 33410
(561) 624-1717

Back to Top
 
New Topic Post Reply Printable Version
 
Forum Information
Currently it is Sunday, July 09, 2006 6:45 AM (GMT -8)
There are a total of 5,582 posts in 1,250 threads.
In the last 3 days there were 6 new threads and 87 reply posts. View Active Threads
Who’s Online
This forum has 1254 registered members. Please welcome our newest member, Helena.
4 Guest(s), 1 Registered Member(s) are currently online.  Details
marystro